# SDR DL72K990059

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163262
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR RAIL CRACKED 19 FROM I/B END, REPAIRED PER MM 57-52-0 FIG 802.
